# SDR SWIA200921397

- Difficulty date: April 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,892 hours, 33,657 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6388 - CABIN LOST PRESSURE.  SYSTEM CHECKS ACCOMPLISHED AND CHECK NORMAL.
